Thunderstorm Wind, Ste. Genevieve
- When
- August 8, 8:30 PM CST
- Where
- Ste. Genevieve County, Ste Genevieve
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 37.983, -90.050
A large was reported down on Highway 32.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Aug 8, 6:20 PM CST, 2 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 720 PM CDT TUE AUG 8 2006 .DISCUSSION... E-W STRY FNT STILL OVR CNTRL KY INTO CNTRL MO AND KS. UPR LVL RIDGE REMAINS IN PLACE OVR SRN US. PRECIP CHCS REMAIN FCST DIFFICULTIES THRU TMW. FOR TNGT...MDLS INDICATE AN MCS FORMING OVR SRN IA INTO NRN MO TNGT AS A FAIRLY STRNG LLJ FORMS OVR KS AND VEERS INTO ERN MO. ENSEMBLE MEMBERS OF 09Z SREF KEEP PRECIP IN NRN PORTIONS OF CWA THRU 21Z WED. PROPAGATION VECTORS INDICATE MCS MAY MV FURTHER S AND AFFECT ERN MO. THIS SEEMS TO BE A PLAUSIBLE SCENARIO AS THE UPR LVL RIDGE APPEARS TO BE WEAKENING. SINCE 0-6KM SHEAR VECTORS INDICATE A MORE ELY PROPAGATION...HAVE ONLY SLGT CHCS W OF MIS RVR. FOR TMW...NOT EXPECTING MUCH COVERAGE IN PRECIP DURING AFTN. HOWEVER...IF ANY OUTFLOW BDRYS REMAIN IN THE AREA...DAYTIME HEATING MAY ALLOW SCT TSRA. TEMPS HEAT UP TMW AND THURS AS FNT RETREATS. DWPTS IN UPR 60S AND LWR 70S WILL PUSH HEAT INDICES NEAR CRITERIA IN CNTRL MO. MID SHIFT MAY NEED TO CONSIDER HEADLINES FOR TMW AS NEW MDL DATA BECOMES AVAILABLE. FOR THE EXTD...NOT MUCH GOING ON. PRECIP CHCS RETURN ON MON INTO TUES AS A CDFNT MVS SWD INTO THE CWA. SEASONAL TEMPS RETURN WITH HI TEMPS IN LWR 90S. TILLY && .AVIATION... FOR THE 00Z TAFS...H500 SHORTWAVE SKIRTING THRU SRN IA WILL CONTINUE TO PROVIDE NERN MO/W CNTRL IL WITH RAIN CHANCES THRU MOST OF THIS EVENING BEFORE SLIDING OFF TO THE E. FURTHER S...FRONTAL BOUNDARY HAS GOTTEN MORE ACTIVE WITH SCT TSRA DEVELOPING ALONG IT...AND THIS ACTIVITY IS EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS AS IT TRIES TO PUSH MORE NEWD...BOTH FROM FRONTAL BOUNDARY LIFTING SLOWLY NEWD AS A WRMFNT...AS WELL AS H850 MOISTURE CONVERGENCE INCREASING FURTHER NE. SHOULD CONTINUE TO SEE SOME TSRA THRU THE OVERNIGHT AS EVERYTHING LIFTS NEWD. ALL TAF SITES APPEAR TO BE IN THE WARM SECTOR BY LATE MORNING WEDNESDAY THEREBY ENDING MUCH OF THE RAIN THREAT. OUTSIDE OF TSRA...LOOK FOR VFR CIGS/VSBYS TO CONTINUE THRU THE VALID TAF PERIOD FOR MOST LOCATIONS...ALTHOUGH THREAT OF PATCHY LOW CLOUDS CONTINUES IN NERN MO/W CNTRL IL AND WILL FOR THE NEXT FEW HOURS...AND THEN LATER TONIGHT...LOOK FOR PATCHY FOG TO DEVELOP. ELY SFC WINDS WILL VEER WITH PASSAGE OF THE WRMFNT...TO SLY...AND IS EXPECTED TO OCCUR FOR MOST LOCATIONS LATE TONIGHT AND WEDNESDAY MORNING. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 408 PM CDT TUE AUG 8 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 408 PM CDT TUE AUG 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME OF THESE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL RETURN ON THURSDAY THROUGH FRIDAY AS A COLD FRONT DROPS SLOWLY SOUTHWARD THROUGH THE REGION. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON SATURDAY NIGHT. TEMPERATURES IN THE UPPER 90S WILL RETURN TO PORTIONS OF CENTRAL MISSOURI ON WEDNESDAY. HIGH DEWPOINTS WILL COMBINE WITH THE HEAT TO GIVE HEAT INDICES AROUND 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO CONTACT THE NATIONAL WEATHER SERVICE WITH ANY REPORTS OF HAIL...STRONG WINDS...OR HEAVY RAINFALL AMOUNTS. TILLY
The St Louis radar (KLSX), 97 km away, was scanning. The volume nearest the first event began at 02:32 UTC.
1 thunderstorm wind. Local standard time, as filed.
A large was reported down on Highway 32.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5525441.